cardiologist-icon
Epilepsy attack
I hd 1st attack whn i was 13 yr old. aptoin was prescribed then encorate. When i was 20 yrs old i was given divaa-od 500. I m still taking same medicine n i m 30 yrs old. I had no  attacks since 2005. Should i continue the medicine or stop it. Kindly suggest.
31 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi, continue with the prescribed medications. Don't adjust your dosage before talking to your doctor. If you feel your medication should be changed, discuss it with your doctor...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.